The new interval topology on lattice products
Fundamenta Mathematicae, Tome 66 (1970) no. 3, pp. 329-336
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_66_3_329_336,
author = {Frieda Holley},
title = {The new interval topology on lattice products},
journal = {Fundamenta Mathematicae},
pages = {329--336},
year = {1970},
volume = {66},
number = {3},
doi = {10.4064/fm-66-3-329-336},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-66-3-329-336/}
}
Frieda Holley. The new interval topology on lattice products. Fundamenta Mathematicae, Tome 66 (1970) no. 3, pp. 329-336. doi: 10.4064/fm-66-3-329-336
Cité par Sources :